Hail, Sawyer
- When
- June 14, 7:50 AM CST
- Where
- Sawyer County, 2 mi SW of Lake Chetac
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 45.700, -91.530
A strong cold front from the Red River Valley interacted with a warm front across central Wisconsin to produce some severe thunderstorms and heavy rain.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS DLH wrote it up.
A strong cold front from the Red River Valley interacted with a warm front across central Wisconsin to produce some severe thunderstorms and heavy rain.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before the first event at Jun 14, 5:38 AM CST, 2 hours 12 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DULUTH MN 638 AM CDT THU JUN 14 2012 .AVIATION...12Z TAFS SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE CWA THIS MORNING WITH PERIODS OF MVFR LOW CIGS AND VISBYS DUE TO HEAVY RAIN. THESE STORMS WILL MOVE OFF TO THE EAST WITH ANOTHER ROUND FORMING AROUND 20Z ALONG A SLOW MOVING COLD FRONT. SKIES SHOULD BEGIN TO CLEAR FROM WEST TO EAST LATER THIS EVENING. && .PREV DISCUSSION... /ISSUED 403 AM CDT THU JUN 14 2012/ SHORT TERM...SEVERE WEATHER AND HEAVY RAIN POTENTIAL WILL BE THE MAIN SHORT TERM FOCUS TODAY. AT 330 AM...ISOLATED SHOWERS AND THUNDERSTORMS WERE FOUND ACROSS NE MN. FURTHER WEST...STRONG THUNDERSTORMS WERE MOVING FROM THE RED RIVER VALLEY INTO WESTERN MN. THERE HAVE BEEN A FEW WARNINGS SO FAR THIS MORNING...BUT HAVE BEEN FAIRLY LIMITED AS THE STORMS HAVE BECOME ELEVATED DURING THE NIGHT. INTENSE LLJ OF 50+ KNOTS WILL PERSIST THROUGH THE MORNING...WITH CONTINUED ELEVATED STORM DEVELOPMENT. THE 00Z/06Z MODELS ARE HAVING A BIT OF A TOUGH TIME DEPICTING THE CURRENT CONVECTION ACROSS THE REGION. THE 4 KM NMM WRF ACTUALLY DOES REASONABLY WELL...BUT IS TOO SLOW AND HAS LESS PCPN THAN CURRENTLY ONGOING. THINK THE CURRENT MCS WILL MOVE EASTWARD INTO THE CWA THIS EARLY MORNING. WILL CONTINUE TO MAINTAIN LIKELY POPS ACROSS MUCH OF THE AREA THIS MORNING GIVEN PROPAGATION AND FAVORABLE MCS MAINTENANCE NUMBERS. CANNOT RULE OUT A FEW ELEVATED STORMS PRODUCING SEVERE HAIL. THE FOCUS FOR THE AFTERNOON WILL SHIFT TO A FAIRLY WIDESPREAD CHANCE OF SEVERE THUNDERSTORMS...ALONG WITH SOME POSSIBLE HEAVY RAIN. ACTUALLY FEEL FAIRLY COMFORTABLE WITH THE 4 KM NMM WRF SIMULATED REFLECTIVITY...IN TERMS OF COVERAGE AND CONVECTIVE MODE. NAM MUCAPE VALUES BY LATE THIS AFTERNOON RISE TO AOA 3000 J/KG...AND IT APPEARS IT WILL DEFINITELY BE SURFACE BASED. SPC HAS A 10 PERCENT TORNADO RISK INTO PINE COUNTY...WITH A 30 PERCENT HAIL AND WIND. BULK SHEAR VALUES WILL BE HIGHEST NORTH AND EAST OF THE GREATEST RISK AREA. NONETHELESS...IT LOOKS LIKE IT WILL BE A VERY ACTIVE AFTERNOON AND EVENING FOR SEVERE WEATHER ACROSS MUCH OF MINNESOTA AND WISCONSIN. PRECIPITABLE WATER VALUES REACH AROUND 1.6 INCHES...WHICH COULD RESULT IN LOCALLY HEAVY RAINFALL ACROSS THE CWA. RIVER LEVELS ARE STILL ELEVATED IN MOST AREAS...BUT IT LOOKS LIKE THE STORMS WILL AT LEAST BE TRANSITORY...AND WILL BE PUSHING OUT OF THE CWA THIS EVENING ALREADY. THIS WILL DEFINITELY HELP TO LESSEN THE FLOODING THREAT...BUT CANNOT RULE OUT HEAVY RAINFALL. THE SHOWERS AND STORMS WILL MOVE OUT OF THE REGION TONIGHT...ALLOWING FOR CLEARING SKIES. HAVE DROPPED TEMPS SEVERAL DEGREES...CLOSER TO MOS GUIDANCE. FRIDAY SHOULD BE GENERALLY DRY...WITH TEMPERATURES INTO THE 80S FOR MOST AREAS. LONG TERM...FRIDAY NIGHT THROUGH WEDNESDAY NIGHT. THE MAIN FOCUS FOR THE EXTENDED IS THE POTENTIAL FOR SEVERAL STORM SYSTEMS TO AFFECT THE REGION THROUGH THE MIDDLE OF NEXT WEEK. MEDIUM TO LONG RANGE MODELS ARE NOT IN THE BEST AGREEMENT ON TIMING AND PLACEMENT OF INDIVIDUAL SHORT WAVES. HOWEVER...THEY DO AGREE THAT DEEP SOUTHERLY FLOW WILL BE IN PLACE BY SATURDAY AFTERNOON AHEAD OF A STRONG COLD FRONT. SHEAR AND INSTABILITIES WILL BE SUFFICIENT TO SUPPORT SEVERE THUNDERSTORMS AHEAD OF THE COLD FRONT. SPC HAS ALREADY INCLUDED OUR CWA IN A SEE TEXT FOR THE DAY 3 CONVECTIVE OUTLOOK. WE LOOK TO DRY OUT A BIT ON SUNDAY BEFORE THE NEXT STRONG SHORTWAVE AND COLD FRONT MOVE IN ON MONDAY. THIS WILL BRING ANOTHER CHANCE OF SEVERE WEATHER AND HEAVY RAINFALL. THIS FAST MOVING ZONAL PATTERN WILL CONTINUE INTO THE MIDDLE OF NEXT WEEK WITH SEVERAL MORE CHANCES FOR HEAVY RAINFALL. FLOODING MAY BECOME AN ISSUE BY NEXT WEEK AS THE GROUND BECOMES MORE SATURATED. TEMPERATURES WILL CONTINUE TO BE AOA SEASONALLY NORMS FOR MID JUNE. AVIATION.../06Z TAF ISSUANCE/ A SLOW MOVING COLD FRONT WILL BE THE FOCUS FOR SHOWER AND THUNDERSTORM DEVELOPMENT DURING THIS TAF FORECAST PERIOD. THUNDERSTORMS OVER NORTH DAKOTA SHOULD WEAKEN A BIT BEFORE THEY HIT BRD AND INL. ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WILL DEVELOP AND MOVE THROUGH THE TERMINALS BETWEEN 20Z AND 02Z WITH IFR/MVFR CEILINGS AND VISIBILITIES WITH ANY THUNDERSTORMS. && .POINT TEMPS/POPS... DLH 69 54 80 58 / 70 70 10 20 INL 69 54 79 55 / 70 50 10 20 BRD 76 57 84 62 / 70 30 10 30 HYR 77 62 87 63 / 70 70 10 30 ASX 78 60 83 61 / 70 70 10 30 && .DLH WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. LS...NONE. && SHORT TERM...DAP LONG TERM....HLUCHAN AVIATION...HLUCHAN
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DULUTH MN 431 AM CDT THU JUN 14 2012 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-151030- KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE- NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE- SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA- SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN- CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON- BURNETT-WASHBURN-SAWYER-PRICE- 431 AM CDT THU JUN 14 2012 ...SLIGHT CHANCE OF SEVERE THUNDERSTORMS TODAY AND TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN. .DAY ONE...TODAY AND TONIGHT WIDESPREAD THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE NORTHLAND TODAY. THE STORMS THAT DEVELOP THIS MORNING WILL HAVE A CHANCE OF PRODUCING LARGE HAIL. THE STORMS THAT DEVELOP THIS AFTERNOON AND EARLY EVENING WILL HAVE THE POTENTIAL FOR DAMAGING WINDS...LARGE HAIL AND TORNADOES. THE UPPER SAINT CROIX RIVER VALLEY WILL HAVE THE GREATEST POTENTIAL FOR SEVERE WEATHER. THERE IS ALSO A THREAT OF HEAVY RAINFALL TODAY INTO THIS EVENING. THE STORMS WILL END FROM WEST TO EAST TONIGHT. OUR OFFICE DOES EXPECT TO ISSUE SEVERE WEATHER WARNINGS THIS AFTERNOON AND EVENING...SO BE SURE TO REMAIN ALERT FOR POSSIBLE WARNINGS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE POSSIBLY NEARLY EVERY DAY FROM SATURDAY THROUGH WEDNESDAY. THE GREATEST CHANCE OF THUNDERSTORMS WILL BE ON SATURDAY AND SATURDAY NIGHT...AND AGAIN ON MONDAY AND MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT. LSZ121-140>148-151030- BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN- DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI- SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI- 431 AM CDT THU JUN 14 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF WESTERN LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT WIDESPREAD THUNDERSTORMS ARE EXPECTED ACROSS WESTERN LAKE SUPERIOR TODAY AND TONIGHT. SOME OF THE STORMS ARE EXPECTED TO BE SEVERE WITH DAMAGING WINDS...LARGE HAIL AND TORNADOES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE POSSIBLY NEARLY EVERY DAY FROM SATURDAY THROUGH WEDNESDAY. THE GREATEST CHANCE OF THUNDERSTORMS WILL BE ON SATURDAY AND SATURDAY NIGHT...AND AGAIN ON MONDAY AND MONDAY NIGHT. DAP MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS: HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
638 AM CDT THU JUN 14 2012
MNZ011-012-018>020-026-035-037-141245-
CARLTON/SOUTH ST. LOUIS-CENTRAL ST. LOUIS-NORTH ITASCA-NORTH ST.
LOUIS-NORTHERN AITKIN-NORTHERN COOK/NORTHERN LAKE-SOUTH
ITASCA-SOUTHERN LAKE/NORTH SHORE-
638 AM CDT THU JUN 14 2012
...STRONG STORMS ACROSS NORTHERN MINNESOTA...
AT 639 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHEAST OF
BALSAM LAKE TO 8 MILES EAST OF BALSAM...MOVING NORTHEAST AT 90 MPH.
THESE STORMS ARE CAPABLE OF PRODUCING HALF INCH DIAMETER HAIL...WIND
GUSTS UP TO 40 MPH...
* THUNDERSTORMS WILL BE NEAR...
SNAKE TRAIL AND TOIVOLA BY 645 AM...
PROSIT AND PAYNE BY 650 AM...
ZIM AND TAFT BY 655 AM...
VIRGINIA AND SHERMANS CORNER BY 700 AM...
MCKINLEY AND MARKHAM BY 705 AM...
WAHLSTEN AND TOWER BY 710 AM...
WALES AND SKIBO BY 715 AM...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.
LAT...LON 4824 9193 4825 9190 4822 9185 4821 9172
4819 9169 4813 9168 4810 9163 4811 9159
4806 9157 4750 9112 4661 9306 4744 9366
4828 9200
DAPSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
733 AM CDT THU JUN 14 2012
MNZ038-WIZ001-002-006>008-141330-
BAYFIELD-BURNETT-DOUGLAS-PINE-SAWYER-WASHBURN-
733 AM CDT THU JUN 14 2012
...STRONG STORMS ACROSS NORTHERN WISCONSIN...
AT 733 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES SOUTHEAST OF
COZY CORNER TO 8 MILES SOUTH OF SARONA...MOVING NORTHEAST AT 25 MPH.
THESE STORMS ARE CAPABLE OF PRODUCING HALF INCH DIAMETER HAIL...WIND
GUSTS UP TO 40 MPH...
* THUNDERSTORMS WILL BE NEAR...
DAIRYLAND BY 740 AM...
MOOSE JUNCTION BY 745 AM...
TREGO AND ANGUS BY 750 AM...
CHAFFEY AND LAMPSON BY 755 AM...
SPRINGBROOK AND MINONG BY 805 AM...
EDGEWATER BY 810 AM...
WASCOTT AND STONE LAKE BY 815 AM...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.
LAT...LON 4568 9218 4572 9217 4572 9221 4626 9262
4663 9166 4563 9093 4563 9213
DAPSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
737 AM CDT THU JUN 14 2012
MNZ019-020-037-038-WIZ001-002-141330-
BAYFIELD-CARLTON/SOUTH ST. LOUIS-CENTRAL ST.
LOUIS-DOUGLAS-PINE-SOUTHERN LAKE/NORTH SHORE-
737 AM CDT THU JUN 14 2012
...STRONG STORMS HEADED TOWARD THE TWIN PORTS...
AT 737 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF
CLOQUET TO HARLIS...MOVING NORTHEAST AT 25 MPH.
THESE STORMS ARE CAPABLE OF PRODUCING HALF INCH DIAMETER HAIL...WIND
GUSTS UP TO 40 MPH...
* THUNDERSTORMS WILL BE NEAR...
THOMSON AND SCANLON BY 745 AM...
ESKO BY 750 AM...
SAGINAW AND FOND DU LAC BY 755 AM...
MUNGER AND NEW DULUTH BY 800 AM...
TWIG AND ADOLPH BY 805 AM...
WEST DULUTH AND HERMANTOWN BY 810 AM...
SOUTH RANGE AND SUPERIOR BY 815 AM...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.
LAT...LON 4635 9234 4677 9278 4721 9184 4701 9167
4693 9178 4690 9187 4679 9207 4673 9204
4669 9196 4670 9182 4677 9160 4678 9148
4671 9143
DAPSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
755 AM CDT THU JUN 14 2012
MNZ011-012-019-020-141400-
CENTRAL ST. LOUIS-NORTH ST. LOUIS-NORTHERN COOK/NORTHERN
LAKE-SOUTHERN LAKE/NORTH SHORE-
755 AM CDT THU JUN 14 2012
...STRONG STORMS ACROSS THE ARROWHEAD...
AT 756 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES NORTH OF
WYNNE LAKE TO 11 MILES SOUTHWEST OF BRIMSON...MOVING NORTHEAST AT 35
MPH.
THESE STORMS ARE CAPABLE OF PRODUCING HALF INCH DIAMETER HAIL...WIND
GUSTS UP TO 40 MPH...
* THUNDERSTORMS WILL BE NEAR...
SKIBO AND RIDGE BY 810 AM...
WALES BY 815 AM...
BABBITT BY 820 AM...
ROBINSON BY 825 AM...
ELY AND WHYTE BY 840 AM...
SILVER RAPIDS AND WINTON BY 845 AM...
MURPHY CITY AND ISABELLA BY 900 AM...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.
LAT...LON 4806 9156 4806 9154 4806 9152 4747 9121
4707 9211 4764 9252 4808 9158
DAPSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
835 AM CDT THU JUN 14 2012
MNZ037-WIZ001>003-007-008-141400-
ASHLAND-BAYFIELD-CARLTON/SOUTH ST. LOUIS-DOUGLAS-SAWYER-WASHBURN-
835 AM CDT THU JUN 14 2012
...THUNDERSTORMS WITH HEAVY RAIN CONTINUE TO MOVE ACROSS NORTHWEST
WISCONSIN...
AT 833 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SUPERIOR TO 12
MILES SOUTHEAST OF SPOONER...MOVING EAST AT 20 TO 25 MPH.
THESE STORMS ARE CAPABLE OF PRODUCING PEA SIZE HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING...AND VERY HEAVY DOWNPOURS RESULTING IN
PERHAPS UP TO 1 INCH OF RAINFALL.
IN ADDITION...A STRONGER STORM MOVING INTO SOUTHERN SAWYER COUNTY
WEST OF EXELAND MAY PRODUCE HAIL UP TO PENNY SIZE.
LOCATIONS IMPACTED INCLUDE...
NELSON LAKE... WENTWORTH... RESERVE...
NORTHWOODS BEACH... POPLAR...
UPPER EAU CLAIRE LAKE... LITTLE ROUND LAKE...
LAKE NEBAGAMON... COUDERAY... CHIEF LAKE...
MAPLE... EXELAND... CHIPPEWA LAKE...
LOST LAND LAKE... BARNES...
STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A
STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4672 9226 4677 9206 4669 9196 4670 9182
4680 9138 4690 9119 4686 9110 4642 9079
4563 9070 4563 9190
MILLERSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
841 AM CDT THU JUN 14 2012
MNZ011-012-019>021-037-141415-
CARLTON/SOUTH ST. LOUIS-CENTRAL ST. LOUIS-NORTH ST. LOUIS-NORTHERN
COOK/NORTHERN LAKE-SOUTHERN COOK/NORTH SHORE-SOUTHERN LAKE/NORTH
SHORE-
841 AM CDT THU JUN 14 2012
...THUNDERSTORMS MOVING ACROSS THE MINNESOTA ARROWHEAD...
AT 840 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BASSWOOD LAKE TO 6
MILES NORTH OF GREENWOOD LAKE TO NEAR TOW HARBORS...MOVING
NORTHEAST AT 40 MPH.
THESE STORMS ARE CAPABLE OF PRODUCING PEA SIZE HAIL...FREQUENT CLOUD
TO GROUND LIGHTNING...AND VERY HEAVY DOWNPOURS. SOME LOCALES MAY
RECEIVE BETWEEN A HALF INCH AND ONE INCH OF RAINFALL THROUGH 10 AM.
LOCATIONS IMPACTED INCLUDE...
LAKE TWO... BUTTERFLY LAKE... LAKE THREE...
SNOWBANK LAKE... SNOW BANK LAKE...
SPLIT ROCK LIGHTHOUSE STATE PARK...
DISAPPOINTMENT LAKE... ENSIGN LAKE...
ISABELLA LAKE... HUDSON LAKE... MURPHY CITY...
ISABELLA... FOREST CENTER... BEAVER BAY...
DUMBBELL LAKE...
STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A
STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4827 9199 4821 9172 4812 9168 4811 9156
4806 9155 4808 9128 4826 9088 4805 9075
4757 9082 4737 9115 4715 9142 4675 9219
4756 9226 4826 9240 4824 9237 4825 9229
4835 9230 4836 9205
MILLERThe Duluth radar (KDLH), 137 km away, was scanning. The volume nearest the first event began at 13:49 UTC.
2 flash flood, 1 hail. Local standard time, as filed.
A culvert was overwhelmed, resulting in water flowing across Wooddale Road, near Highway 48.
Water covered Sand Road.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Wisconsin in 2012Every state in 2012This day in weather historyWarnings in Wisconsin, June 2012
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 390210, 390212, 390213.